# SDR HALA2016051900118

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,756 hours, 4,452 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, L/E OF RT WING NR 4 SLAT WAS FOUND DENTED.  REPAIRED IAW ER/A 543882-14 AND SRM 57-40-00, FIG 202.
